MAUDE Adverse Event Report: LUMENIS LTD MOSES LP; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES LP; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-1003040
Medical Device Problem Codes Thermal Decomposition of Device (1071); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the laser fiber end began to smell like burning and smoking.The fiber was removed from the console, and it was very hot to the touch.The fiber had detached from the rubber coating and was charred at the end.The procedure was completed with another fiber without patient complications.
 
Event or Problem Description
It was reported that during the procedure, the laser fiber end began to smell like burning and smoking.The fiber was removed from the console, and it was very hot to the touch.The fiber had detached from the rubber coating and was charred at the end.The physician replaced the fiber, and the procedure was completed with another fiber without patient complications.
 
Additional Manufacturer Narrative
The device was not available for analysis; therefore, no physical analysis of the product could be performed.The reported device allegation cannot be confirmed.Based on the information available the cause that contributed to the information available the cause that contributed to the reported event cannot be established.

Brand Name
MOSES LP
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHTGUIDEOPTICS INTERNATIONAL LTD
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21971670
Report Number2124215-2025-27786
Device Sequence Number8503428
Product Code GEX
UDI-Device Identifier07290109144566
UDI-Public(01)07290109144566(17)280627(10)23083869
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-1003040
Device Catalogue NumberAC-1003040
Device Lot Number0023083869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date07/14/2025
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown